# SDR 252TR0028

- Difficulty date: February 22, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 40,508 hours, 31,914 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN LOWER SKIN AT STR 27 LT BETWEEN BS 500A AND BS 500B AND DAMAGE IN KEEL BEAM RUN-OUT AREA.  REPAIRED PER EA 53-031.
